×

zbMATH — the first resource for mathematics

Uniqueness in classical elastodynamics. (English) Zbl 0159.56201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gurtin, M.E., & E. Sternberg, A note on uniqueness in classical elastodynamics. Quart. Appl. Math. 19, 169–171 (1961). · Zbl 0100.37703 · doi:10.1090/qam/129226
[2] Gurtin, M.E., & R.A. Toupin, A uniqueness theorem for the displacement boundary value problem of linear elastodynamics. Quart. Appl. Math. 23, 79–81 (1965). · Zbl 0133.17702 · doi:10.1090/qam/177557
[3] Hayes, M., & R.J. Knops, On the displacement boundary-value problem of linear elastodynamics. Quart. Appl. Math. (in print). · Zbl 0164.26003
[4] Neumann, F., Vorlesungen über die Theorie der Elasticität der Festen Körper und des Licht-äthers. Leipzig: B.G. Teubner 1885. · JFM 17.0948.01
[5] Payne, L.E., On Some Non-Well Posed Problems for Partial Differential Equations, Numerical Solutions of Non-Linear Differential Equations. John Wiley and Sons Inc. 1964.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.